# SDR SWAA2019121739702

- Difficulty date: December 13, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 56,927 hours, 33,704 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A350217
- Condition: Corroded
- Location: Bs 355
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR TRAFFIC CONTROL ANTENNA MOUNT FUSELAGE SKIN CORRODED AT BOTTOM AT BS. 355, BETWEEN STR. 28L TO STR. 29R..          / REPAIRED SKIN IAW EA.
